# SDR SWAA111901

- Difficulty date: March 16, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 11,777 hours, 7,017 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895625
- Part serial: 104925958
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G, A

## Discrepancy

NR 2 ENGINE PNEUMATIC BLEED TRIP INDICATION, 10 MINUTES LATER NR 1 ENG PNEUMATIC BLEED TRIPPED, DID EMERGENCY DESCENT AND PAX O2 MASKS DROPPED PER QRH.  C/W PNEU BLEED SYS CONFIDENCE CHECKS PER SWA MT'S.  REMOVED AND REPLACED BOTH ENGINES PNEU BLEED PRECOOLER CONTROL VALVES, HIGH STG REGULATORS & HIGH STG VALVES PER MM.
